MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIDENT 0 DEG CONSTRAINED INSERT 28F; PROSTHESIS, HIP, CONSTRAINED, CEMENTED OR UNCEMENTED, METAL/POLYMER

STRYKER ORTHOPAEDICS-MAHWAH TRIDENT 0 DEG CONSTRAINED INSERT 28F; PROSTHESIS, HIP, CONSTRAINED, CEMENTED OR UNCEMENTED, METAL/POLYMER
Model Number 690-00-28F
Medical Device Problem Codes Detachment of Device or Device Component (2907); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Fall (1848)
Date of Event 06/14/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
The following was reported: patient fell on his hip.
 
Event or Problem Description
The following was reported: patient fell on his hip.
 
Additional Manufacturer Narrative
Reported event: an event regarding disassociation involving a trident liner was reported.The event was confirmed through clinician review of the provided medical records.Method & results: -device evaluation and results: visual inspection: the devices were returned in used condition.The constrained liner is in a disassembled state: the uhr bipolar head is detached from the outer acetabular poly liner.Visual inspection of the devices noted minor scratches consistent with explantation.A hole from explanted screw observed on the liner.Dimensional and functional inspection were not performed as the device was implanted and subsequently explanted.The device in its current condition would not be an accurate reflection of its original manufactured condition.Material analysis was not performed because the event does not relate to material integrity -clinician review:¿a review of the provided medical records by a clinical consultant stated the following comment: "this patient underwent a primary total hip arthroplasty using a constrained liner.Approximately two weeks after surgery the patient fell and sustained a dislocation of the inner portion of the construct.I can confirm that this event occurred since i was able to review the x-ray with the dislocation.I cannot determine the root cause of this event with certainty.Causes of intra-prosthetic dislocation are multifactorial including trauma, surgical technique, including proper assembly and impaction, patient factors and implant factors." -device history review: review of the device history records indicate the devices were manufactured and accepted into final stock with no relevant reported discrepancies.-complaint history review: there have been no other similar events for the reported lot.  conclusion: a review of the provided medical records by a clinical consultant stated the following comment: "this patient underwent a primary total hip arthroplasty using a constrained liner.Approximately two weeks after surgery the patient fell and sustained a dislocation of the inner portion of the construct.I can confirm that this event occurred since i was able to review the x-ray with the dislocation.I cannot determine the root cause of this event with certainty.Causes of intra-prosthetic dislocation are multifactorial including trauma, surgical technique, including proper assembly and impaction, patient factors and implant factors." no further investigation for this event is possible at this time.If additional information become available to indicate further evaluation is warranted, this record will be reopened.

Brand Name
TRIDENT 0 DEG CONSTRAINED INSERT 28F
Common Device Name
PROSTHESIS, HIP, CONSTRAINED, CEMENTED OR UNCEMENTED, METAL/POLYMER
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
anna ryan
raheen business park
limerick NA
EI   NA
61498200
MDR Report Key15048614
Report Number0002249697-2022-01032
Device Sequence Number4784469
Product Code KWZ
UDI-Device Identifier07613327025552
UDI-Public07613327025552
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K061654
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Model Number690-00-28F
Device Catalogue Number690-00-28F
Device Lot Number594HM4
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/22/2022
Supplement Date Received by Manufacturer09/20/2022
Initial Report FDA Received Date07/18/2022
Supplement Report FDA Received Date10/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age78 YR
Patient SexMale
Patient Weight75 KG